MAUDE Adverse Event Report: VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE

VYAIRE MEDICAL PALMTOP VENTILATOR, MODELS PTV-8, PTV-10; VENTILATOR, CONTINUOUS, FACILITY USE
Model Number ENVE
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/08/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Vyaire medical complaint number: (b)(4).At this time, vyaire medical is in the process of examining the suspect device.Once evaluated, a follow-up medwatch report will be submitted.
 
Event or Problem Description
It was reported to vyaire medical that the touchscreen was frozen and will not respond.There was no report of any patient involvement associated with this reported event.
 
Additional Manufacturer Narrative
Results of investigation: vyaire medical was not able to duplicate the customer's reported issue during testing and evaluation.The ventilator passed 65.9 hours of extended testings without any unusual alarm or error condition.Touchscreen calibration was performed several times and the ventilator passed.The ventilator passed the initial final test and the initial alarm volume test with no abnormalities.The ventilator was also opened up and inspected, and no anomalies were found.This ventilator meet all factory specifications.

Brand Name
PALMTOP VENTILATOR, MODELS PTV-8, PTV-10
Common Device Name
VENTILATOR, CONTINUOUS, FACILITY USE
Manufacturer (Section D)
VYAIRE MEDICAL
22745 savi ranch pkwy
yorba linda CA 92887
MDR Report Key8306834
Report Number2031702-2019-03147
Device Sequence Number18843813
Product Code CBK
UDI-Device Identifier00845873000005
UDI-Public(01)00845873000005(11)20140813
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K070594
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberENVE
Device Catalogue Number19250-001-99
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/21/2019
Initial Date Received by Manufacturer 01/08/2019
Supplement Date Received by Manufacturer02/18/2019
Initial Report FDA Received Date02/05/2019
Supplement Report FDA Received Date02/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1